MathSciNet Relay Station
MathSciNet bibliographic data
MR1143166 46A45 (46A80)
Peirats, Vicente; Ruiz, César On $l^p$-copies in Musielak-Orlicz sequence spaces. Arch. Math. (Basel) 58 (1992), no. 2, 164–173.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement